# SDR UIEA2022030300190

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 81,455 hours, 11,430 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Actuator
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD CGO DOOR LATCH ACTUATOR CAN NOT TURN IN LIMIT AT CLOSED POSITION( IAW AMM TASK 52-34-00-805-005 REV 103 TO ADJUST FWD CGO DOOR LATCH ACTUATOR AT CLOSED POSITION. CONDITION CHECK NORMAL AND OPERATIONAL TEST WAS SATISFIED. )
